MathSciNet Relay Station
MathSciNet bibliographic data
MR312017 (47 #579) 34G05
Cellina, Arrigo On the nonexistence of solutions of differential equations in nonreflexive spaces. Bull. Amer. Math. Soc. 78 (1972), 1069–1072.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement